# SDR LR7A2022092403203

- Difficulty date: September 24, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: P4LAE
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 15,306 hours, 9,261 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 2024T30025
- Condition: Cracked
- Component: Outer Wing Flap, Lkheed
- Component part number: 37051630
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK UNDER JOB CARD HB2703, FOUND RH OUTBOARD FLAP LEADING EDGE LOWER SKIN CRACKED AT OWFS241R. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-12.    NR# 1000820583
